# SDR AWXA0000406

- Difficulty date: June 22, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 55,149 hours, 45,129 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545407
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C-CHECK, RT WING UPPER L/E RIB EXTRUSION CRACKED 2.3 INCHES AT RIGHT WING BL 195 ON RIB END.  REMOVED DAMAGE PART IAW 737 SRM 51-30-1, FABRICATED REPLACEMENT PART IAW 737 SRM 51-20-1, TREATED IAW 737 SRM 51-10-2, AND INSTALLED IAW 737 SRM 51-30-2.
